Global problems on Nash functions



Downloads per month over past year

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (2004) Global problems on Nash functions. Revista matemática complutense, 17 (1). pp. 83-115. ISSN 1988-2807

[thumbnail of RuizSancho33.pdf] PDF
Restringido a Repository staff only


Official URL:


This is a survey on the history of and the solutions to the basic global problems on Nash functions, which have been only recently solved, namely: separation, extension, global equations, Artin-Mazur description and idempotency, also
noetherianness. We discuss all of them in the various possible contexts, from manifolds over the reals to real spectra of arbitrary commutative rings.

Item Type:Article
Uncontrolled Keywords:Nash function: étale morphism; cohomology; Cartan’s theorems A and B; finite sheaf; semialgebraic topology; approximation theorem; real spectrum
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21051
Deposited On:24 Apr 2013 14:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page